# SDR DALA2024012301056

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 71,515 hours, 23,389 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5809 DOOR 1L SLIDE LIGHT INOP WHEN SLIDE ARMED. CORRECTIVE ACTION: CLEARED DEBRIS FROM THE FWD LEFT DOOR GIRT BAR SENSORS AND OPS CHECKED DOOR ARMING SYSTEM PER B757 AMM 25-63. OPS CHECK GOOD. (5149866)
